# SDR SWIA2020032649394

- Difficulty date: February 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AUX SPAR END ASSY AT WS.58.88 HAS CRACKED VERTICAL JOINT FITTING P/N 601R10205-29  .   (C-CHECK) RO 3/25/2020   REMOVED LH WING AUX SPAR END DICREAPANT VERTICLE JOINT FITTING AT WS 58.88 AND INSTALLED REPLACEMENT FITTING REF CRJ 200 SRM AND BOMBARDIER DWG.
